Nonlinear pseudodifferential equations on a half-line with large initial data
作者: Rosa E. CardielElena I. Kaikina
刊名: Electronic Journal of Differential Equations, 2006, Vol.2006 , pp.1
来源数据库: Directory of Open Access Journals
关键词: Pseudodifferential operatorlarge dataasymptotic behavior.
原始语种摘要: We study the initial-boundary value problem for nonlinear pseudodifferential equations, on a half-line, $$displaylines{ u_{t}+mathcal{lambda}| u| ^{sigma}u+mathcal{L} u=0,quad(x,t)in{mathbb{R}^{+}}imes{mathbb{R}^{+}},cr u(x,0)=u_{0}(x),quad xin{mathbb{R}}^{+}, }$$ where $lambda>0$ and pseudodifferential operator $mathcal{L}$ is defined by the inverse Laplace transform. The aim of this paper is to prove the global existence of solutions and to find the main term of the asymptotic representation in the case of the large initial data.
全文获取路径: DOAJ  (合作)

  • initial 开首字母
  • asymptotic 渐近的
  • lambda 朗达海洋水文定位系统
  • large 大的
  • inverse 逆的
  • prove 实验
  • problem 题目
  • representation 表现
  • operator 话务员
  • sigma 总和